# SDR SWIA202055513

- Difficulty date: December 1, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD LOWER CAM TRACK SUPPORT BRACKET IS CRACKED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED CARGO DOOR FWD LOWER CAM TRACK SUPPORT BRACKET, IAW CRJ200 SRM 51-42-06.
